← Return to gabapentin causing muscle pain and cramps

Discussion
sadeyes (@sadeyes)

gabapentin causing muscle pain and cramps

Chronic Pain | Last Active: Mar 4 7:35pm | Replies (19)

Comment receiving replies
@arlenejc

I took Gabapentin for quite a while and had my doctor up the dosage. You go on it in steps and come down off of it in steps. The higher dose made my breathing difficult and I called my doctor about it. She had me come down off of it and then I decided to go off completely. I don’t think it ever really helped me. I took CBD for a while with good results for my pain issues but that didn’t last. I’ve tried everything and now the last and final is going to be meditation. This is something that makes a lot of sense. I was on oxycodone for a couple of years and that worked great but you have to up the dosage every few months and of course that eventually kills you one way or another.

Look at a meditation site. People have had good results. Doesn’t work for everyone but worth a good try. I am on, curablehealth.com Just started last week and am taking it slowly so as to understand throughly. Good luck and let me know.

Jump to this post


Replies to "I took Gabapentin for quite a while and had my doctor up the dosage. You go..."

My doctor recently increased my dosage and I immediately noticed that my middle finger was being drawn downward after taking this new dose. I researched and found that this medication can cause Dupuytren’s Contracture. I am having him lower my dosage so I can STOP this medication immediately. I suffer enough with Ankylosing Spondylosis! I do not need to add anything that may cause more pain!